# SDR HALA2012030100091

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 21,601 hours, 25,116 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT BOTH MCDU'S WENT TO STANDBY & LOCKED.  PERFORMED MM TASK 31-43-00 RTS TEST ON NR 1 & NR 2 VIA'S.  NO FAULT FOUND.  TEST PASSED.  OK FOR SERVICE.
